# SDR AWXA200100582

- Difficulty date: October 30, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 58,101 hours, 47,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162829
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C13 CK - "C" - CORROSION FOUND ON STR 27L, BS 947 TO 996, BEYOND SRM LIMITS. FUSELAGE SKIN HAD MINOR CORROSION ON INSIDE SURFACE IN THE LOCATION WHICH WAS REMOVED AND FOUND TO BE WITHIN LIMITS. MAINTENANCE REMOVED DAMAGED SECTION OF STR 27L, FABRICATED AND INSTALLED REPAIR SECTION OF STRINGER AND TREATED THE AREA PER B737 SRM 53-10-3, FIG 1, PG 3 - 10.
